Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ v\sb 1$-periodic $ {\rm Ext}$ over the Steenrod algebra


Authors: Donald M. Davis and Mark Mahowald
Journal: Trans. Amer. Math. Soc. 309 (1988), 503-516
MSC: Primary 55T15; Secondary 55Q45, 55S10
DOI: https://doi.org/10.1090/S0002-9947-1988-0931531-2
MathSciNet review: 931531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a large family of modules $ M$ over the $ \bmod 2$ Steenrod algebra $ A$, $ \operatorname{Ext} _A^{s,t}(M,\,{{\mathbf{Z}}_2})$ is periodic for $ t < 4s$ with respect to operators $ v_1^{2n}$ of period $ ({2^n},\,3 \cdot {2^n})$ for varying $ n$. $ v_1^{ - 1}\operatorname{Ext} _A^{s,t}(M,\,{{\mathbf{Z}}_2})$ can be defined by extending this periodic behavior outside this range. We calculate this completely when $ M = {H^{\ast}}(Y)$, where $ Y$ is the suspension spectrum of $ {\mathbf{R}}{P^2} \wedge {\mathbf{C}}{P^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T15, 55Q45, 55S10

Retrieve articles in all journals with MSC: 55T15, 55Q45, 55S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0931531-2
Keywords: Cohomology of Steenrod algebra, $ {v_1}$-periodicity, spectral sequences
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society